# SDR SWAA2025010271321

- Difficulty date: November 24, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT ASSIST HANDLE ON DOORWAY AFT ENTRY DOOR (2EA) AT AFT GALLEY AREA (2 EA) 2024-728354<[01] REPLACED NUT ASSIST HANDLE ON DOORWAY AFT ENTRY DOOR (2EA) AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV NO38;[02] TASK CARD COMPLETE.
